# SDR REXA2022101302256

- Difficulty date: October 10, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN IS CHAFED WHERE OB FLAP MID HINGE BOX FAIRING CONTACTED SKIN	COMPLIED WITH MHRJ REO 690-57-21-426 REV-- DATED 2022-09-29.
